C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 5F DL 135CM NITINOL GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
3295335 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeu1427 showed three other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported that during a procedure, three (3) piccs were used due to the guidewire constantly kinking, not being able to thread through the vein, and one wire came off and unravelled.This report addresses the third device.